Psycho-Babble Medication Thread 749249

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

My observations about the withdrawl process

Posted by esokev on April 12, 2007, at 4:49:30

I've been doing a lot of reading on and off the boards... and I've come to the conclusion that too many people are suffering needlessly when tapering off benzos, antidepressants... whatever. The research I've found has said that when discontinuing these meds, or even switching that for matter... slow is best. Most people don't realize that while it may be on the slightly more pricey side... liquid and compounding tapers are available. A compounding pharmacy can MAKE your medication in ANY dose you need. Want to go down in only 5% increments... No big deal. Calculate it and talk to your pdoc... The pharmacy will custom make the med for you.

The body needs time to readjust everything when you make changes. My fear of taking meds like benzos has decreased drastically after reading how several people were able to go off them with relatively little discomfort, because of compounding pharmacies, and other liquid taper techniques.

If you have to get off or change take your time and do it slowly (unless the situation is dire and needs immediate attention...) You will be SOOOO glad you did.

 

Re: My observations about the withdrawl process esokev

Posted by Phillipa on April 12, 2007, at 11:09:43

In reply to My observations about the withdrawl process, posted by esokev on April 12, 2007, at 4:49:30

I guess I'm in the minority cause it's not hard for me to go down. Now mind you the upped doses of neither seem to work for me but that's me. love Phillipa ps I used a compounding pharmacy when on menopausal hormones and it was great.

 

Re: My observations about the withdrawl process

Posted by valene on April 12, 2007, at 11:47:04

In reply to My observations about the withdrawl process, posted by esokev on April 12, 2007, at 4:49:30

I used liquid diazepam to reduce my xanax dose from 3-4mg. down to 1.75mg. I measured it out using a syringe I got from he pharmacy. It worked pretty well and I decreased in tiny amounts but still felt withdrawal, since I have been on benzos for 20+ year.

 

Re: My observations about the withdrawl process valene

Posted by Phillipa on April 12, 2007, at 12:38:21

In reply to Re: My observations about the withdrawl process, posted by valene on April 12, 2007, at 11:47:04

Valene that was to stop them right? Not to continue at a lower dose or switch as that doesn't bother me. As a matter of fact slept better last night on less. Sent a letter Love Phillipa


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.